Loading…
Asymptotic m-phase soliton-type solutions of a singularly perturbed Korteweg–de Vries equation with variable coefficients
We propose an algorithm for the construction of asymptotic m -phase soliton-type solutions of a singularly perturbed Korteweg–de Vries equation with variable coefficients and establish the accuracy with which the main term asymptotically satisfies the considered equation.
Saved in:
Published in: | Ukrainian mathematical journal 2012-12, Vol.64 (7), p.1109-1127 |
---|---|
Main Authors: | , |
Format: | Article |
Language: | English |
Subjects: | |
Citations: | Items that this one cites Items that cite this one |
Online Access: | Get full text |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Summary: | We propose an algorithm for the construction of asymptotic
m
-phase soliton-type solutions of a singularly perturbed Korteweg–de Vries equation with variable coefficients and establish the accuracy with which the main term asymptotically satisfies the considered equation. |
---|---|
ISSN: | 0041-5995 1573-9376 |
DOI: | 10.1007/s11253-012-0702-5 |